MathSciNet Relay Station
MathSciNet bibliographic data
MR1835281 58J05 (31C12 35F15 42B20 42B30 78A25)
Mitrea, Marius Generalized Dirac operators on nonsmooth manifolds and Maxwell's equations. J. Fourier Anal. Appl. 7 (2001), no. 3, 207–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement